# SDR JJBA20250213019

- Difficulty date: January 29, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, LH OMEGA BEAM BTW FRAME 50-46, OUTBD ANGLE, SURFACE BARE METAL. AFTER BEING CLEANED, FOUND TO BE CRACKED, REMOVED AND REPLACED.
